MathSciNet Relay Station
MathSciNet bibliographic data
MR2277406 34G20 (34A37)
Yu, Xiulan; Xiang, Xiaoling; Wei, Wei Solution bundle for a class of impulsive differential inclusions on Banach spaces. J. Math. Anal. Appl. 327 (2007), no. 1, 220–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement